# SDR GTIA2023081937425

- Difficulty date: August 17, 2023
- Submitted: August 20, 2023
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 11,287 hours, 4,591 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESSURE ON FAP-SERVICED R2 DOOR ASSIST IAW AMM 52-13-14. OK FOR SERVICE
